Alert archive / Ohio / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 116, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 29, 2022, 7:08 PM EDT for Erie County, Huron County, Ohio. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2022, 7:08 PM EDT (23:08 UTC)
- Expired
- Aug 29, 2022, 8:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Erie County, OH, Huron County, OH
The radar
The Cleveland radar (KCLE), 62 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 29, 4:13 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
395
WUUS51 KCLE 292308
SVRCLE
OHC043-077-300000-
/O.NEW.KCLE.SV.W.0116.220829T2308Z-220830T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
708 PM EDT Mon Aug 29 2022
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Huron County in north central Ohio...
Erie County in north central Ohio...
* Until 800 PM EDT.
* At 708 PM EDT, severe thunderstorms were located along a line
extending from Kelleys Island to near New Riegel, moving east at 45
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters. These thunderstorms have a
history of producing wind damage across northwest Ohio.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Sandusky, Norwalk, Western Vermilion, Vermilion, Kelleys Island,
Bellevue, Willard, New London, Plymouth, Northern Milan, Milan,
Wakeman, Castalia, Greenwich, Monroeville, Marblehead, Berlin
Heights, North Fairfield, Bloomingville and Sandusky South.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4162 8261 4153 8265 4145 8256 4142 8249
4147 8238 4143 8233 4107 8234 4107 8243
4100 8244 4100 8282 4101 8283 4144 8285
4152 8270 4160 8274 4166 8271 4167 8268
TIME...MOT...LOC 2308Z 278DEG 40KT 4162 8268 4103 8322
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Sullivan2 follow-up statements
475
WWUS51 KCLE 292330
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
730 PM EDT Mon Aug 29 2022
OHC043-077-300000-
/O.CON.KCLE.SV.W.0116.000000T0000Z-220830T0000Z/
Huron OH-Erie OH-
730 PM EDT Mon Aug 29 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR HURON AND ERIE COUNTIES...
At 730 PM EDT, severe thunderstorms were located along a line
extending from 12 miles east of Kelleys Island to near Bloomville,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Sandusky, Norwalk, Western Vermilion, Vermilion, Kelleys Island,
Bellevue, Willard, New London, Plymouth, Northern Milan, Milan,
Wakeman, Castalia, Greenwich, Monroeville, Marblehead, Berlin
Heights, North Fairfield, Bloomingville and Sandusky South.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Strong winds will proceed the heavy rain with these storms.
&&
LAT...LON 4162 8261 4153 8265 4145 8256 4142 8249
4147 8238 4143 8233 4107 8234 4107 8243
4100 8244 4100 8282 4101 8283 4144 8285
4152 8270 4160 8274 4166 8271 4167 8268
TIME...MOT...LOC 2330Z 277DEG 43KT 4159 8247 4101 8299
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sullivan990
WWUS51 KCLE 292358
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
758 PM EDT Mon Aug 29 2022
OHC043-077-300007-
/O.EXP.KCLE.SV.W.0116.000000T0000Z-220830T0000Z/
Huron OH-Erie OH-
758 PM EDT Mon Aug 29 2022
...THE SEVERE THUNDERSTORM WARNING FOR HURON AND ERIE COUNTIES WILL
EXPIRE AT 800 PM EDT...
The storms which prompted the warning have weakened below severe
limits. Therefore, the warning will be allowed to expire. However,
gusty winds are still possible with these thunderstorms in eastern
Huron County.
LAT...LON 4162 8261 4153 8265 4145 8256 4142 8249
4147 8238 4143 8233 4107 8234 4107 8243
4100 8244 4100 8282 4101 8283 4144 8285
4152 8270 4160 8274 4166 8271 4167 8268
TIME...MOT...LOC 2357Z 278DEG 40KT 4155 8209 4097 8261
$$
SullivanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 6:30 PM EDT, 38 minutes earlier.
Area forecast discussion, Aug 29, 6:30 PM EDT, 38 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 630 PM EDT Mon Aug 29 2022 .SYNOPSIS... A cold front will approach from the west tonight before sweeping east across the area Tuesday. The front will be followed by a secondary cold front Wednesday night into Thursday and high pressure will return through Friday. && .NEAR TERM /THROUGH TUESDAY NIGHT/... 6:30 PM Update... Line of strong to severe thunderstorms is marching east through NW Ohio. This convection is moving faster than most CAMs indicated, so updated PoPs to likely/categorical earlier this evening from west to east. We are getting reports of widespread wind damage across Lucas County, and a 51 knot gust was measured at TOL. Expect the wind threat to persist at least as far east as the Islands to about Vermilion as the well established cold pool propagates into MLCAPE averaging 2000-3000 J/Kg and DCAPE values of 1300-1500 J/Kg despite only 15-25 knots of effective shear. Still questioning if the line will remain severe farther east into north central and NE Ohio. MLCAPE and DCAPE values steadily drop with eastward extent, and the line is outrunning the upper support. Expect that at least gusty winds over 40 knots and brief heavy rain will make it through these areas in the next 2 hours though given the cold pool organization. Once this line clears after about 00Z, periods of showers will linger through the night as the cold front and upper trough axis gradually move into the region with the right entrance of a 80-90 knot H3 jet streak aiding in shower production, so kept widespread likely PoPs through the night. The rest of the forecast remains on track. Original Discussion... Unsettled weather will persist through tonight as additional rounds of convection move across the area. A lull in activity is anticipated before the MCS currently across northern Illinois and southeastern Michigan moves east this evening. Currently thinking it will begin to creep into the area sometime between 21Z and 23Z. Although the MCS should weaken and become less organized as it moves east into a region with less favorable shear, MLCAPE values of 2000-3000 J/kg, dew points in the low to mid 70s, and effective bulk shear values of 20 to 25 knots will support a threat of damaging wind gusts and localized torrential rain/flooding, especially in western zones. Guidance is still a bit inconsistent with the eastward extent of the convection; it's possible that it weakens across the area and leaves behind a boundary to allow additional convection to blossom overnight. There's still quite spread in guidance with any overnight precip, so opted for broad likely PoPs that will likely be refined in subsequent updates. The severe threat should diminish with the initial round of convection, but the heavy rain threat may persist. Scattered showers and isolated thunderstorms will persist through late Thursday morning or early afternoon before tapering off from west to east as a cold front moves east across the CWA. By Tuesday evening, the vast majority of the precip will exit to the east with cold air advection developing in the front's wake. Lingering troughing and cold air aloft may result in scattered lake- enhanced showers across NW PA and extreme NE OH through the end of the near term period. Tonight's lows will manage to fall into the (still unseasonably warm) upper 60s to lower 70s, but it will still feel quite muggy with dew points in the upper 60s to lower 70s. Tuesday's highs will climb into the mid to upper 70s to lower 80s and expect a noticeable cool-down Tuesday night as lows drop into the upper 50s to lower 60s. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... Generally quiet and cooler weather is expected through the short term period as a reinforcing cold front will move south across the Great Lakes Wednesday night into Thursday. For the beginning of the short term period, some lingering lake- effect rain showers and/or clouds are possible across NE OH into NW PA Wednesday morning with gradual clearing expected through the afternoon hours. Another trough will swing south across the eastern Great Lakes Wednesday night into Thursday, extending a reinforcing cold front across the area. At this time, precipitation is not expected, though could see some brief increase in cloud cover across NE OH and NW PA overnight. Cooler and drier weather will return for Thursday, with highs generally in the low to mid 70s. Slightly warmer weather in the upper 70s to perhaps 80 is possible across NW OH. The seasonably- cool weather will continue into Thursday night, with most places dropping into the low 50s with perhaps some upper 40s possible across inland NW PA. && .LONG TERM /FRIDAY THROUGH MONDAY/... The generally weather pattern is expected to continue through the long term period, characterized by generally weak, zonal upper-level flow under surface high pressure. A weak upper trough axis will extend a cold front south across the region late Saturday into Sunday which could result in some isolated shower activity, though confidence remains low on coverage and intensity at this time. Average to slightly above average temperatures are expected through the long term period. The warmest day will be on Saturday ahead of the upper trough/cold frontal passage with temperatures in the mid to upper 80s, though low-level moisture and surface dew points will remain seasonably low. && .AVIATION /18Z Monday THROUGH Saturday/... VFR is expected through the remainder of the afternoon before a line of thunderstorms moves east into the local area this evening. Still some uncertainty in the precip chances at each terminal, but the highest rain chances are at KTOL this evening. Any storms that move over terminals will produce non-VFR visibilities and perhaps gusty, erratic winds. Scattered showers and isolated thunderstorms may linger through Tuesday morning with MVFR possibly developing at southern and eastern terminals as a cold front approaches from the west. Showers should taper off from west to east as the cold front starts to cross the CWA late in the TAF period. South to southwest winds 8 to 14 knots with gusts to 22 knots are anticipated through this evening before diminishing to 5 to 10 knots overnight. Outlook...Non-VFR possible in isolated showers across NW PA and far NE OH through early Wednesday. && .MARINE... Generally southwest winds of 15 to 20 knots will continue through the rest of this evening and overnight, gradually shifting towards the west on Tuesday. A strong cold front will eventually arrive across the lake Tuesday evening, shifting winds towards the northwest, around 20 knots. A Small Craft Advisory will likely be needed for late Tuesday evening through Wednesday morning for much of the central and eastern basin of the lake. Westerly flow of 15 to 20 knots will persist across the lake Wednesday afternoon, with another weak cold front arriving Wednesday night into Thursday, shifting winds once again towards the northwest and north, but diminishing to around 10 knots. Weak flow will return for Friday into Saturday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Maines NEAR TERM...Garuckas/Maines SHORT TERM...Kahn LONG TERM...Kahn AVIATION...Maines MARINE...Kahn
Hazardous weather outlook, Aug 29, 4:26 PM EDT, 2 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 426 PM EDT Mon Aug 29 2022 LEZ061-144>149-164>169-OHZ009-010-013-014-019>023-027>033-036>038- 047-PAZ002-003-302030- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Erie-Lorain-Geauga-Ashtabula Inland-Huron-Medina- Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne- Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- 426 PM EDT Mon Aug 29 2022 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Scattered thunderstorms are likely through tonight. A few storms may be strong to severe this evening, with the best chance along and west of I-75. Damaging wind gusts and locally heavy rain are the primary threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142-143-162-163-OHZ003-006>008-017-018-302030- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca- 426 PM EDT Mon Aug 29 2022 ...SEVERE THUNDERSTORM WATCH 529 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ011-012-089-PAZ001-302030- Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 426 PM EDT Mon Aug 29 2022 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Scattered thunderstorms are likely through tonight. A few storms may be strong to severe this evening, with damaging wind gusts and locally heavy rain being the primary threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a moderate risk of rip currents Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 29, 6:36 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Cleveland OH
636 PM EDT Mon Aug 29 2022
OHZ018-027-292345-
Seneca OH-Wyandot OH-
636 PM EDT Mon Aug 29 2022
...Strong thunderstorms will impact portions of Seneca and Wyandot
Counties through 745 PM EDT...
At 635 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fostoria to near Alger. Movement was east
at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tiffin, Fostoria, Upper Sandusky, Forest, Green Springs, Bloomville,
Sycamore, Morral, New Riegel, Marseilles, Carey, Attica, Nevada,
Bettsville, Republic, Wharton, Harpster, Kirby, Flat Rock and Bascom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4090 8351 4091 8348 4098 8346 4101 8342
4125 8342 4125 8284 4099 8283 4099 8311
4070 8312 4069 8344 4070 8344 4070 8349
4081 8350 4082 8352
TIME...MOT...LOC 2235Z 265DEG 34KT 4117 8348 4065 8382
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SullivanLocal storm report, Aug 29, 6:44 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
644 PM EDT MON AUG 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM MARINE TSTM WIND 1 W HARBOR VIEW 41.69N 83.47W
08/29/2022 M45 MPH LUCAS OH BUOY
BUOY STATION THRO1 TOLEDO, OH.
&&
MAINESSpecial weather statement, Aug 29, 6:52 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Cleveland OH
652 PM EDT Mon Aug 29 2022
OHZ030>032-038-292345-
Holmes OH-Stark OH-Wayne OH-Ashland OH-
652 PM EDT Mon Aug 29 2022
...Strong thunderstorms will impact portions of southeastern Ashland,
southern Stark, southern Wayne and northern Holmes Counties through
745 PM EDT...
At 652 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Loudonville to Holmesville to near Dover.
Movement was northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Canton, Wooster, Massillon, Minerva, Loudonville, Brewster, Navarre,
Dalton, Shreve, Waynesburg, East Sparta, Holmesville, Wilmot, Mount
Eaton, Winesburg, East Canton, Apple Creek, Beach City, Perrysville
and Meyers Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4062 8234 4069 8234 4083 8212 4081 8128
4079 8109 4073 8109 4072 8124 4065 8124
4065 8144 4066 8144 4063 8167 4058 8167
TIME...MOT...LOC 2252Z 252DEG 25KT 4064 8226 4063 8192 4059 8142
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SefcovicLocal storm report, Aug 29, 6:56 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
656 PM EDT MON AUG 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TSTM WND DMG 1 SE WATERVILLE 41.48N 83.72W
08/29/2022 WOOD OH LAW ENFORCEMENT
LARGE BRANCH BLOCKING ROAD. TIME ESTIMATED
VIA RADAR.
&&
MAINESLocal storm report, Aug 29, 7:01 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
701 PM EDT MON AUG 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TSTM WND DMG SYLVANIA 41.70N 83.69W
08/29/2022 LUCAS OH BROADCAST MEDIA
MULTIPLE LARGE TREES UPROOTED. TIME
ESTIMATED VIA RADAR.
&&
MAINESLocal storm report, Aug 29, 7:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
707 PM EDT MON AUG 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 3 E RISINGSUN 41.27N 83.37W
08/29/2022 SANDUSKY OH AMATEUR RADIO
MULTIPLE LARGE LIMBS DOWN AND 45FT TV TOWER
TOPPLED OVER WITH DAMAGE TO NEARBY
RESIDENCE. MEASURED WIND GUST OF 57 MPH.
TIME ESTIMATED VIA RADAR.
&&
MAINESThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 11:59 AM EDT | Special Weather Statement | CLE | Mahoning | 46 min |
| Aug 29, 12:51 PM EDT | Special Weather Statement | CLE | Mahoning | 39 min |
| Aug 29, 5:39 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 29, 5:43 PM EDT | Special Weather Statement | CLE | Knox | 47 min |
| Aug 29, 5:47 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 58 min |
| Aug 29, 6:02 PM EDT | Special Weather Statement | CLE | Hancock | 43 min |
| Aug 29, 6:02 PM EDT | Special Weather Statement | CLE | Hancock | 43 min |
| Aug 29, 6:08 PM EDT | Special Weather Statement | CLE | Holmes | 52 min |
| Aug 29, 6:09 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 51 min |
| Aug 29, 6:24 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky | 66 min |
| Aug 29, 6:36 PM EDT | Special Weather Statement | CLE | Seneca, Wyandot | 69 min |
| Aug 29, 6:50 PM EDT | Special Marine Warning | CLE | 115 min | |
| Aug 29, 6:52 PM EDT | Special Weather Statement | CLE | Wayne | 53 min |
| Aug 29, 7:02 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 43 min |
| Aug 29, 7:19 PM EDT | Special Weather Statement | CLE | Crawford, Marion | 56 min |
| Aug 29, 7:36 PM EDT | Special Marine Warning | CLE | 114 min | |
| Aug 29, 7:36 PM EDT | Special Weather Statement | CLE | Lorain | 54 min |
| Aug 29, 7:56 PM EDT | Special Weather Statement | CLE | Ashland, Huron, Richland | 64 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.